MathSciNet Relay Station
MathSciNet bibliographic data
MR2679604 (2011h:20114) 20J05 (16E05)
Dembegioti, Fotini; Talelli, Olympia A note on complete resolutions. Proc. Amer. Math. Soc. 138 (2010), no. 11, 3815–3820.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement